# SDR USAAD99081

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47336
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - THE FORWARD ENTRY DOOR EMERGENCY LIGHT WAS DIM.  MAINTENANCE REPLACED THE BATTERY FOR THE FORWARD ENTRY DOOR EMERGENCY LIGHT.  (M)
